Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2018, Article ID 3081078, 11 pages
https://doi.org/10.1155/2018/3081078
Research Article

Solution of the Nonlinear High-Fidelity Generalized Method of Cells Micromechanics Relations via Order-Reduction Techniques

1Department of Aerospace Engineering, Mississippi State University, P.O. Box A, Mississippi State, MS 39762, USA
2Multiscale and Multiphysics Modeling Branch, Materials and Structures Division, NASA Glenn Research Center, 21000 Brookpark Rd., MS 49-7, Cleveland, OH 44135, USA
3BAM Federal Institute for Material Research and Testing, Unter den Eichen 87, 12205 Berlin, Germany

Correspondence should be addressed to Trenton M. Ricks; vog.asan@skcir.m.notnert

Received 17 November 2017; Accepted 29 January 2018; Published 28 February 2018

Academic Editor: Jose Merodio

Copyright © 2018 Trenton M. Ricks et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Trenton M. Ricks, Thomas E. Lacy Jr., Brett A. Bednarcyk, Annika Robens-Radermacher, Evan J. Pineda, and Steven M. Arnold, “Solution of the Nonlinear High-Fidelity Generalized Method of Cells Micromechanics Relations via Order-Reduction Techniques,” Mathematical Problems in Engineering, vol. 2018, Article ID 3081078, 11 pages, 2018. https://doi.org/10.1155/2018/3081078.